Non-existence of periodic solutions to non-autonomous second-order differential equation with discontinuous nonlinearity

Research output

9 Citations (Scopus)
Original languageEnglish
Pages (from-to)1-8
JournalElectronic Journal of Differential Equations
Issue number04
Publication statusPublished - 2016

Cite this

@article{9858b30b389b4022bf92ec2516fe7d9e,
title = "Non-existence of periodic solutions to non-autonomous second-order differential equation with discontinuous nonlinearity",
author = "A.M. Kamachkin and D.K. Potapov and V.V. Yevstafyeva",
year = "2016",
language = "English",
pages = "1--8",
journal = "Electronic Journal of Differential Equations",
issn = "1072-6691",
publisher = "Texas State University - San Marcos",
number = "04",

}

TY - JOUR

T1 - Non-existence of periodic solutions to non-autonomous second-order differential equation with discontinuous nonlinearity

AU - Kamachkin, A.M.

AU - Potapov, D.K.

AU - Yevstafyeva, V.V.

PY - 2016

Y1 - 2016

M3 - Article

SP - 1

EP - 8

JO - Electronic Journal of Differential Equations

JF - Electronic Journal of Differential Equations

SN - 1072-6691

IS - 04

ER -